MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG¿-OS DENTAL IMPLANT

ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG¿-OS DENTAL IMPLANT
Model Number ISF1042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant was returned to manufacturer for evaluation, no fracture was found on item.Manufacturer's trend analysis show that implant fracture and failure are low-rate adverse events, which are common for endosseous dental implants in clinical use.There are several factors that could not be verified that directly affect implant success, including oral hygiene, bruxism or large occlusal forces, superstructure design, implant localization, and bone resorption around the implant.
 
Event or Problem Description
The clinician reports implant fracture.No further patient complications were reported.

Brand Name
TOUAREG¿-OS DENTAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key16792778
Report Number3007518363-2022-01751
Device Sequence Number20257528
Product Code DZE
UDI-Device Identifier07290105151377
UDI-Public7290105151377
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberISF1042
Device Catalogue NumberISF1042
Device Lot Number7565266
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date04/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown